MAUDE Adverse Event Report: SIEMENS HEALTHCARE GMBH AXIOM SENSIS COMBO; COMPUTER, DIAGNOSTIC, PROGRAMMABLE

SIEMENS HEALTHCARE GMBH AXIOM SENSIS COMBO; COMPUTER, DIAGNOSTIC, PROGRAMMABLE
Model Number 11007642
Medical Device Problem Code Display or Visual Feedback Problem (1184)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/28/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Siemens is conducting a thorough investigation of the reported event.As this event is under investigation, a root cause has not yet been determined.A supplement report will be filed if additional information becomes available.
 
Event or Problem Description
Siemens became aware on a malfunction that occurred while operating the sensis vibe combo system.The user reported that while performing an external pacing procedure, the system stopped displaying vital signs and the screen went black.The vital signs had to monitored via the pacemaker.We have no indications of any adverse effects on the health status of the involved persons.
 
Additional Manufacturer Narrative
H3, h6: siemens completed the investigation of the reported issue.The investigation was performed based on expert discussions considering complaint description, customer service reports, system history, and system log files.According to the customer report, no ecg (electrocardiography) curves were displayed on the sensis system when defibrillation was applied.The log file investigation did not reveal any system issues.Grounding measurements as well as leakage currents, which were performed as part of reactive service activity, are within the tolerance limits.A test with an ecg simulator showed no problems.There is no indication for any system problem.The design of the sensis system allows to remain connected to the patient during defibrillation.Anyway, due to the discharge of a defibrillator, the real-time waveforms can be distorted or lost, which recover after some time.The reported event describes exactly the situation after defibrillation.It is also confirmed that after some time the ecg signals were displayed again.The system instruction for use contains adequate information on using defibrillator on a patient when operated together with sensis system.The complaint has been closed.

Brand Name
AXIOM SENSIS COMBO
Common Device Name
COMPUTER, DIAGNOSTIC, PROGRAMMABLE
Manufacturer (Section D)
SIEMENS HEALTHCARE GMBH
siemensstrasse 1 or
rittigfeld 1
forchheim 91301
GM  91301
Manufacturer (Section G)
SIEMENS HEALTHCARE GMBH
siemensstrasse 1
or rittigfeld 1
forchheim 91301
GM   91301
Manufacturer Contact
rebecca tudor
40 liberty blvd., mc 65-1a
malvern, PA 19355
4843234198
MDR Report Key17630948
Report Number3004977335-2023-00098
Device Sequence Number7617850
Product Code DQK
UDI-Device Identifier04056869010205
UDI-Public04056869010205
Combination Product (Y/N)N
Initial Reporter CountrySZ
PMA/510(K) Number
K150493
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other,Foreign,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 10/27/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number11007642
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/23/2023
Supplement Date Received by Manufacturer10/26/2023
Initial Report FDA Received Date08/28/2023
Supplement Report FDA Received Date10/27/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device A
Patient Sequence Number1
Patient SexUnknown